# SDR IPXA09157397

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FRAME 80 STR 57 FWD OF TAIL STAND BALL HAD DENTED SKIN AND CRUSHED TAIL LEVELING FITTING.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND REPLACEMENT PARTS PER EO A300-5330-34965-A.
